# SDR UPS04842331

- Difficulty date: April 20, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  SEAT TRACK C/H STA 1120-1140 GOUGED,  REMOVED GOUGES IAW DC8 SRM 53-2-0 & FOUND TO BE OUT OF LIMITS REMOVED FLOOR PANEL F90 & F94 FOR ACCESS. LOCATE NEW SEAT TRACK DRILLED EXISTING FASTENER HOLES ALODINE & PRIME IAW 51-1-8. LOCATE SEAT TRACK SPLICES & DRILLED FASTENERS HOLES IAW UPS EO 5320-8309. INSTALLED SEAT TRACK SPLICES  & FLOOR BOARDS IAW 51-3-0 & UPS EO 5320-8309.
